With the help of modern medicine can cure many serious diseases and prevent the development of several chronic diseases, prevent disability and even death.And all know that any drug can be a side effect.It should be understood that not all the side effects can be considered an allergic reaction.Many of them are associated with the components of the drug and its mechanism of action.For example, swelling and fluid buildup happens when taking medicines to lower pressure, nausea and vomiting often caused by certain antibiotics, and headache, attention problems are the result of psychotropic drugs.
how to recognize n erekrestnaya allergies to medications?
typical allergic reaction is redness of the skin and blush, severe itching, rash as red prominent spots (urticaria), swelling of the eyelids and lips, shortness of breath and wheezing (asthma), voice problems and hoarseness (edemathroat), low blood pressure, loss of consciousness and death.A rare cross-immuno-allergic reactions occur within 7-10 days
dependence of allergic reaction
1. From the drug
on the patient's condition affects its structure, mechanism of absorption into the bloodstream, the duration of treatment and the frequency of repeated courses.Also plays a significant role admission form (tablets, ointment, injection, intravenous infusion).For example, a cross-allergy to penicillin by injection or intravenous infusion can cause acute allergic crisis is more than a pill;
2. From the very patient
This is true of allergic (atopic) and hereditary history of allergy.Still need to know that some of the disease exacerbate the emergence of an allergic reaction to some drugs.So in viral diseases like mononucleosis amoxicillin (moksifen, ogmantin) causes skin rashes and AIDS produced by hypersensitivity to sulfonamide drugs.
approximate allergic reaction to medication
Penicillin - a broad group of antibiotics with a similar structure.Most "old" penicillins used in medicine for a long time, have a very similar mechanism of action (cross-sensitivity).However, other groups of penicillins identity of action (in particular cephalosporins) is not above 15%.If there is a heavy cross allergies to medicines, or even anaphylactic shock, the presence of antibodies to penicillin can be checked with the help of special laboratory test.Provided that, if the patient has a severe allergic reaction in the past, but it needs re-taking the drug to fight more resistant bacteria and antibiotics in addition to all else fails, it is possible to reduce the sensitivity to penicillin by desensitization.
Aspirin and non-steroidal anti-inflammatory drugs
Similar drugs for allergies cause skin rash, runny nose, shortness of breath, edema and anaphylactic shock.People who suffer from chronic urticaria and asthma are more susceptible to such agents.In patients who are hypersensitive to drugs from the group of non-steroidal, almost certainly manifest an allergic reaction to any anti-inflammatory drugs.So people better abstain from receiving them.There are safer new nonsteroidal anti-inflammatory drugs, which belong to the group of selective inhibitors.Paracetamol and optalgin not included in this group, and in most cases they receive no contraindications.
Cross allergic to iodine
Many X-ray contrast agents containing iodine, but confirmed by the data itself iodine is not an allergen.The popular belief that you can not use x-ray contrast agents, iodine if the patient is a skin rash or if he is allergic to cross-sea fish, it does not unfounded.Some people have a few minutes after administration feel short of breath, have a rash, laryngeal edema and shock.
risk of developing allergies in people who have had it in the past, can be reduced.However, drug therapy should be started 12 hours before the administration of contrast agent intravenously during X-ray examination.In any analysis of the clinic can get reactions to medicines, and to make a diagnostic or a provocative test to substantiate their suspicions.
Allergies to anesthetics used in dentistry
have been cases in which local anesthesia during dental treatment caused the patient's dizziness, weakness, fainting and increase heart rate.In most cases this does not apply to the allergic reactions, it is simply the fear effects or adverse effects from exposure to the drug.To test his suspicions allergy to anesthetics need to run diagnostic tests.This will help prevent allergies during the next visit to the dentist.
How to recognize a cross-allergy to drugs?
characteristic allergies to medicines is developing very quickly - within a few minutes after ingestion of the drug.The problem is that many patients take several medicines simultaneously.That is why it is sometimes difficult to determine what exactly causes the allergy medication.This is important, so the doctor can see whether a reaction is allergic in nature.He is full of important information about the nature of the reaction, about past allergies in the past - the entire history of the patient.
is difficult to identify the cause of cross-allergy using skin test or a blood test, so at the first suspicion of allergy is recommended to consult a specialist allergist.He must decide whether to continue taking the drug.Sometimes using a skin test using the most allergen.Such a test is potentially dangerous and is carried out only in the hospital.